# SDR 96FDEA01075

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198FE
- Make and model: Boeing 727-22
- Aircraft serial: 19154
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: 655045312
- Condition: Corrosion
- Location: Bs 328-345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0647, (002) WHILE WORKING NR0348 AFTER REMOVING RT LWR NOSE CHORD FOUND DRAG BRACE SUPPORT BEAM TO BE CORRODED OUT OF LIMITS PER SRM AT BS 328 TO 345 WL 148 RBL 15.  *S/D* REMOVED AND REPLACED DRAG BRACE SUPPORT T-BEAM AT BS 328 TO 345 WL 148 RBL 15, INSTALLED PER DRAWING 65-18415.
